# SDR 2008FA0000751

- Difficulty date: October 24, 2008
- Submitted: November 6, 2008
- Operation: General aviation
- Aircraft: N2014T
- Make and model: Hughes 269C1
- Aircraft serial: 0313
- Aircraft time: 701 hours
- Engine: Lyc HIO360G1A
- Engine time: 701 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Booster
- Part number: SS1001
- Part serial: 07109007
- Condition: Exploded
- Location: Zone 100
- Part time: 701 hours
- Component: Magneto, Slick
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: E, H

## Discrepancy

START MAGNETO, START BOOSTER BOX PN SS1001 BLEW THE TOP PORTION APART. IT CAUGHT ON FIRE AND SMOKE WENT EVERYWHERE. INSPECTED HELICOPTER WHEN SMOKE CLEARED AND COULD NOT FIND THE PROBLEM. TURNED OFF THE FUEL AND BUMPED THE STARTER AND FOUND THE PROBLEM TO BE THE START BOX. WITHIN JUST BUMPING THE STARTER , HELICOPTER WAS COVERED IN SMOKE. I REMOVED AND REPLACED THE BOX AND INSPECTED ALL THE WIRING AND ALL IS WORKING JUST FINE NOW. BIGGEST PROBLEM I SEE IS THAT THE SLICK START BOX SETS TO CLOSE TO THE FUEL MAIN LINE, WITCH COULD OF LED TO A COMPLETE LOSS OF AIRCRAFT.
